# SDR VJ9800241

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT HI TEMP LIGHT ILLUMINATED IN FLIGHT CLIMB 18,000.  FOLLOWED EMERGENCY PROCEDURES AND ISOLATED THE RIGHT SYSTEM.  THE LIGHT EXTINGUISH.  AIRCRAFT AIR RETURNED.  FOUND LOOSE DUCT ON RT PACK SUPPLY, RE-SECURED DUCT IAW MM 21-00 AND 36-00.  OPS CHECKED GOOD.
